On coupled system of nonlinear hybrid differential equation with arbitrary order

 In Matrix Science Mathematic (MSMK)


On coupled system of nonlinear hybrid differential equation with arbitrary order

Journal: Matrix Science Mathematic (MSMK)
Author: Sajad Ali Khan, Kamal Shah, Rahmat Ali Khan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.11.16

This paper is devoted to the study of the existence of solution to the following toppled system:

Where stands for Cupoto fractional derivative of order α where 1< α ≤ 2, J=[0,1], and the functions ƒ : J x R x R → R,ƒ(0,0) and g : J x R x R → R satisfy certain conditions. The proof of the existence theorem is based on a coupled fixed-point theorem of Krasnoselskii type, which extends a fixed-point theorem of Burton. Finally, our results are illustrated by a concrete example.
[space size=”50″]
Pages 11-16
Year 2017
Issue 2
Volume 1
[space size=”50″][headline style=”heading-line” use_underline=”no”]Download[/headline]
[button size=”extralargebold” subtitle=”Download” style=”orange” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-pdf-o” link=”https://zibelinepub.com/?ddownload=3740″]PDF File[/button]
[button size=”extralargebold” subtitle=”Download” style=”green” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-code-o” link=”https://zibelinepub.com/xml/2msmk2017/2msmk2017-11-16.xml”]XMLFile[/button]
Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search